Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 48, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 7, 2020, 3:42 PM CDT. It took effect at Oct 8, 2020, 7:00 PM CDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2020, 3:42 PM CDT (20:42 UTC)
- In effect from
- Oct 8, 2020, 7:00 PM CDT
- Expired
- Oct 10, 2020, 6:00 PM CDT
- In force
- 47 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
330 WHUS74 KMOB 072042 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 342 PM CDT Wed Oct 7 2020 GMZ631-632-650-655-670-675-080445- /O.NEW.KMOB.SC.Y.0048.201009T0000Z-201010T1800Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 342 PM CDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 1 PM CDT SATURDAY... * WHAT...Southeast winds increasing to 15 to 25 kt with gusts up to 35 kt and seas building to 6 to 11 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 7 PM Thursday to 1 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
624 WHUS74 KMOB 080352 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1052 PM CDT Wed Oct 7 2020 GMZ631-632-650-655-670-675-081200- /O.CON.KMOB.SC.Y.0048.201009T0000Z-201010T1800Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1052 PM CDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THURSDAY TO 1 PM CDT SATURDAY... * WHAT...Southeast winds increasing to 15 to 25 kt with gusts up to 35 kt and seas building to 6 to 11 ft by early Saturday. * WHERE...Alabama and extreme northwest Florida coastal waters. * WHEN...From 7 PM Thursday to 1 PM CDT Saturday. * IMPACTS...Conditions hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
265 WHUS74 KMOB 080952 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 452 AM CDT Thu Oct 8 2020 GMZ630-633-081800- /O.EXB.KMOB.SC.Y.0048.201009T1800Z-201010T1800Z/ Northern Mobile Bay-Perdido Bay- 452 AM CDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 1 PM CDT SATURDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Northern Mobile Bay and Perdido Bay. * WHEN...From 1 PM Friday to 1 PM CDT Saturday. * IMPACTS...Conditions hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-081800- /O.EXT.KMOB.SC.Y.0048.201009T1800Z-201010T1800Z/ Southern Mobile Bay-Mississippi Sound- 452 AM CDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM FRIDAY TO 1 PM CDT SATURDAY... * WHAT...Southeast winds increasing to 15 to 25 kt with gusts up to 35 kt. Waves building to 2 to 5 ft. * WHERE...Southern Mobile Bay and the Mississippi Sound. * WHEN...From 1 PM Friday to 1 PM CDT Saturday. * IMPACTS...Conditions hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-081800- /O.CON.KMOB.SC.Y.0048.201009T0000Z-201010T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 452 AM CDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT SATURDAY... * WHAT...Southeast winds increasing to 15 to 25 kt with gusts up to 35 kt and seas building to 7 to 11 ft Friday evening into early Saturday. * WHERE...Alabama and extreme northwest Florida coastal waters. * WHEN...From 7 PM Thursday to 1 PM CDT Saturday. * IMPACTS...Conditions hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
914 WHUS74 KMOB 081654 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1154 AM CDT Thu Oct 8 2020 GMZ650-655-670-675-090345- /O.CON.KMOB.SC.Y.0048.201009T0000Z-201010T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1154 AM CDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT SATURDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 7 PM this evening to 1 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>633-090345- /O.CON.KMOB.SC.Y.0048.201009T1800Z-201010T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay- 1154 AM CDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 1 PM CDT SATURDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Perdido Bay, Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...From 1 PM Friday to 1 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
738 WHUS74 KMOB 082308 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 608 PM CDT Thu Oct 8 2020 GMZ650-655-670-675-091000- /O.CON.KMOB.SC.Y.0048.201009T0000Z-201010T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 608 PM CDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 1 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>633-091000- /O.CON.KMOB.SC.Y.0048.201009T1800Z-201010T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay- 608 PM CDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 1 PM CDT SATURDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Perdido Bay, Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...From 1 PM Friday to 1 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
132 WHUS74 KMOB 091048 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 548 AM CDT Fri Oct 9 2020 GMZ650-655-670-675-091900- /O.CON.KMOB.SC.Y.0048.000000T0000Z-201010T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 548 AM CDT Fri Oct 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 10 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 1 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>633-091900- /O.CON.KMOB.SC.Y.0048.201009T1800Z-201010T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay- 548 AM CDT Fri Oct 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT SATURDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Perdido Bay, Mississippi Sound, Southern Mobile Bay and Northern Mobile Bay. * WHEN...From 1 PM Friday to 1 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
015 WHUS74 KMOB 091804 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 104 PM CDT Fri Oct 9 2020 GMZ630>633-650-655-670-675-100345- /O.CON.KMOB.SC.Y.0048.000000T0000Z-201010T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 104 PM CDT Fri Oct 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 1 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
149 WHUS74 KMOB 092029 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 329 PM CDT Fri Oct 9 2020 GMZ634-100430- /O.EXA.KMOB.SC.Y.0048.000000T0000Z-201010T1800Z/ Pensacola Bay System- 329 PM CDT Fri Oct 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY... * WHAT...Southeast winds 18 to 23 kt with gusts up to 30 kt. * WHERE...Pensacola Bay System. * WHEN...Until 1 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>633-650-655-670-675-100430- /O.CON.KMOB.SC.Y.0048.000000T0000Z-201010T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 329 PM CDT Fri Oct 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 1 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
110 WHUS74 KMOB 100240 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 940 PM CDT Fri Oct 9 2020 GMZ630>634-650-655-670-675-101200- /O.CON.KMOB.SC.Y.0048.000000T0000Z-201010T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 940 PM CDT Fri Oct 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 1 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
218 WHUS74 KMOB 100803 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 303 AM CDT Sat Oct 10 2020 GMZ630>634-650-655-670-675-101800- /O.CON.KMOB.SC.Y.0048.000000T0000Z-201010T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 303 AM CDT Sat Oct 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 1 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
095 WHUS74 KMOB 101546 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1046 AM CDT Sat Oct 10 2020 GMZ630>634-101700- /O.CAN.KMOB.SC.Y.0048.000000T0000Z-201010T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System- 1046 AM CDT Sat Oct 10 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... The sustained winds have lowered below 20 knots, and any wind gusts to around 25 knots will only be occasional. Therefore, the Small Craft Advisory has been cancelled. Small craft should exercise caution through this afternoon. $$ GMZ650-655-670-675-102300- /O.EXT.KMOB.SC.Y.0048.000000T0000Z-201010T2300Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1046 AM CDT Sat Oct 10 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 1:58 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Oct 7, 1:58 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
158 PM CDT Wed Oct 7 2020
.NEAR TERM /Now Through Thursday/...Fairly quite weather
here in the near term, before an uptick going into the late week as
Hurricane Delta approaches the Louisiana Gulf coast. Early this
afternoon Hurricane Delta has moved off the northeast tip of the
Yucatan and into the extreme southern Gulf of Mexico. During the
near term period Delta is forecast to move up into the west central
Gulf and still be well off the coast south of the TX/LA border by
the end of the day Thursday. No precipitation is expected over our
area tonight, but we will be looking at an increase in coverage of
showers and isolated storms on Thursday as a low to mid level
convergence region sets up over our area. Northeasterly winds
associated with high pressure to our north and southeasterly flow
associated with Hurricane Delta well to our southwest will become
much more pronounced by Thursday afternoon, allowing for the
development of widespread precipitation across portions of our
forecast area (especially along and north of the I-10 corridor).
This rainfall will not be particularly heavy, but up to around 0.50
inches of rain over much of the area will be possible. As of now,
although there may be some embedded thunderstorms within the rain
area on Thursday, any chances of severe storms will be confined to
the west of our forecast area (mainly over southeastern Louisiana).
Lows tonight ranging from the mid 60s over the far interior
counties, to the low and mid 70s southern counties and down along
the coast. Highs on Thursday in the low to mid 80s across the
region. /12
&&
.AVIATION...
07/18Z issuance..VFR conditions expected through the forecast
period. Light northeasterly winds will continue through the period
as well. /12
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Saturday evening for ALZ265-266.
Storm Surge Watch for ALZ263-265-266.
FL...High Rip Current Risk through Saturday evening for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 10:24 AM CDT | Storm Surge Watch | MOB | Baldwin, Mobile | 12 hr |
| Oct 7, 3:46 PM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 3 days |
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.